International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 5, Pages 313-318
-closedness in -fuzzy topological spaces
Department of Mathematics, Wuyi University, Jiangmen Guangdong 529020, China
Received 20 February 2002
Copyright © 2002 Bai Shi-Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce and study -closedness in -fuzzy
topological spaces, where is a fuzzy lattice. -closedness
is defined for arbitrary -fuzzy subsets.